# SDR SWAA2012111909579

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE AT BS 540-1" STR 26RH.  REPLACED STRINGER SPLICE LOC AT BS 540-1" STR 26RT FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8, 51-40-02 AND DWG 65-45768.
